# SDR DHL9970304C

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, L/W OUTBOARD AILERON TAB, HAS ON TOP LEADING EDGE A METAL LIFTING UP AT I/B SIDE.  REPLACED LEADING EDGE METAL COVER OF L/W O/B AILERON AT LEADING EDGE INBOARD SIDE OF TAB PER SRM 57-50-2 FIG 8 AND 51-30-2 USING .020 2024-T3 1.5 BY 7, ALODINED PRIMED AND TREATED PER SRM 51-10-2. N/R 1168.
